Please use this identifier to cite or link to this item:
Type: Journal article
Title: Towards a classification of homogeneous tube domains in C⁴
Other Titles: Towards a classification of homogeneous tube domains in C(4)
Author: Eastwood, Michael George
Ezhov, Vladimir V.
Isaev, Alexander
Citation: Journal of Differential Geometry, 2004; 68 (3):553-569
Publisher: Lehigh University
Issue Date: 2004
ISSN: 0022-040X
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Statement of
M. Eastwood, V. Ezhov & A. Isaev
Abstract: We classify the tube domains in C4 with affinely homogeneous base whose boundary contains a non-degenerate affinely homogeneous hypersurface. It follows that these domains are holomorphically homogeneous and amongst them, there are four new examples of unbounded homogeneous domains (that do not have bounded realisations). These domains lie to either side of a pair of Levi-indefinite hypersurfaces. Using the geometry of these two hypersurfaces, we find the automorphism groups of the domains.
Published version:
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.